# SDR ASOA2015061813130

- Difficulty date: June 4, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 33,618 hours, 24,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME JUST FWD OF BS 319, STRINGER 19R.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-21-101-002-A01.
